# SDR SWAA2024011529698

- Difficulty date: December 9, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE SHIELD ASSEMBLY FROM STATION 500 TO 500A HAS CORROSION.<[01] REMOVED DAMAGE. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-2R-5. REMOVED SHIELD ASSY;[02] DRILLED UP NEW SHIELD PER SRM 51-40-02;[03] R/R SHIELD ASSY FROM STA 500-500A PER SRM 51-40-02;[04] DRILLED NEW SHIELD ASSY PER SRM 51-30-01;[05] R/R SHIELD ASSY PER SRM 51-40-02;[06] RII: INSPECTED WORK PERFORMED. R/R SHIELD ASSY PER SRM 51-40-02.
